MathSciNet Relay Station
MathSciNet bibliographic data
MR2078902 (2005e:34266) 34M10 (33C45 34L05 47B25 47E05 47N50)
Davies, E. B.; Kuijlaars, A. B. J. Spectral asymptotics of the non-self-adjoint harmonic oscillator. J. London Math. Soc. (2) 70 (2004), no. 2, 420–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement